# SDR CA120813014

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTEDLY, THE NR 1 ENGINE HAD A SUDDEN STOPPAGE IN FLIGHT.  THE ACFT LANDED SAFELY.  FSR REQUESTING FURTHER DETAILS.  MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
